Benadrly Overdose

Were you looking for information about Benadryl Overdose? Benadrly overdose is a common misspelling of Benadryl overdose.
 
The specific effects of an overdose with Benadryl® (diphenhydramine) can vary, depending on how much of the medication was taken and whether it was combined with other drugs or substances. Potential overdose symptoms include dilated pupils, flushing, fever, and nausea. An overdose could also lead to hallucinations, seizures, coma, or even loss of life. Seek medical attention immediately if you think you may have taken too much of this medication.
 
(Click Benadryl Overdose to learn about the various treatment options that are available for an overdose of Benadryl and to find out what other symptoms may occur as a result of the overdose. You can also click on the various links in the box to the right to access specific topics on Benadryl.)
 
Warning: 10 Hidden Sources of Lactose
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.